# SDR SIMA200624106

- Difficulty date: August 28, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND FLOOR SUPPORT RAMP CORRODED BETWEEN FRAMES 19-20.  RAI RAMP IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
